MAUDE Adverse Event Report: MEDTRONIC VASCULAR SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC VASCULAR SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH1628W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An etbf2813c124ej stent graft was implanted during the endovascular treatment of a 63mm aaa.It was reported that during the index procedure the patient had bare-metal stents placed from both cias to the eias, with the eia occluded.Although stenosis was observed in the left access, it was determined that evar could proceed if pta was performed first.After applying a 6mm pta balloon to the left access, an attempt was made to advance the etbf2813c124ej from the right access, but it got stuck around the cia and was difficult to advance.It was eventually advanced, and the main body was deployed.An non-medtronic limb was placed on the contralateral side, deployed up to the main body on the ipsilateral side, and then removed.During removal, access damage was a concern, so blood pressure was monitored.Although it dropped slightly, the replacement of a sentrant sheath made it unclear whether damage had occurred.An non-medtronic limb was placed on the ipsilateral distal side and a touch-up was performed.Final angiography confirmed the absence of any endoleak.A non-medtronic sheath was inserted into the left fa was lowered to the femoral head area, and angiography revealed a localized dissection at the distal end of the bare-metal stent.After confirming the right access, a plan was made to add a bare-metal stent.A reliant balloon was advanced from the left and held in place at the endurant body section, while contrast was injected from the right sentrant sheath during removal.Extravasation was observed at the distal end of the bare-metal stent confirming damage in the right external iliac artery where the endurant had been introduced.A non-medtronic stent was placed, which successfully controlled the extravasation and hemostasis was achieved.A non-medtronic stent was added to the dissection site in the left eia, and the procedure was completed.It was unknown when the injury occurred on the right side as imaging was not performed when the endurant delivery system was removed and the sentrant sheath introduced.It was only when the sentrant was removed that damage was noted.No medtronic products were introduced on the left side so medtronic products are not considered a factor to the injury there.Per the physician the cause of the event was due to the patient's anatomy.It was noted that the access was narrow.No additional clinical sequalae was provided and the patient is fine.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC VASCULAR
3576 unocal pl
santa rosa, CA
Manufacturer (Section G)
MEDTRONIC VASCULAR
3576 unocal pl
santa rosa, CA
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24176301
Report Number2953200-2026-00003
Device Sequence Number10149860
Product Code DYB
UDI-Device Identifier00763000716417
UDI-Public(01)00763000716417(17)260407(10)P2F25D0041(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2026
Device Model NumberSENSH1628W
Device Catalogue NumberSENSH1628W
Device Lot NumberP2F25D0041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date01/26/2026
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale